# SDR SWIA201126389

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 20,176 hours, 15,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT IS NOT WORKING.  (FLT 4602)  RELAMPED EMERGENCY LIGHT.
